|can aid/hiv cause lost of hearing
Jul 12, 2002
My brother is having problems with lost of hearing in one ear. Is this a side effect from having aids?
Response from Dr. Henry
Rarely would that be due to HIV/AIDS. There are many more common causes that need to be considered so that a visit to an ENT specialist is recommended. KH
Lymph Nodes Swollen
aching muscles in my legs
- Fever Could I Have Acute HIV Infection
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
- Can You Get Genital Warts If You've Never Had Sex?
- How Much Damage Does Chlamydia Cause At 6 Months?
- What Are The Little White Bumps On My Penis? Not A Std?
- 20 Months Negative Persistent Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.